# SDR COMA0160878

- Difficulty date: November 7, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 14,268 hours, 14,167 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601R5361345
- Part serial: NA
- Condition: Cracked
- Location: Aft Eqpt Bay
- Part time: 14,268 hours, 14,167 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE SUPPORT BEAM I/B FORWARD CORNER CRACKEDPERFORMED A MAJOR REPAIR TO L/H ENGINE SUPPORT BEAM I/A/W CRJ REO 601R-53-61-366 REV C AND WVAC EO 601R-33-2822.
